CureZone   Log On   Join
Parasite life-cycle related or medicine related?
 
willowwhite Views: 720
Published: 4 years ago
 

Parasite life-cycle related or medicine related?


So a year ago and up until beginning high-dose anti-parasitics about 5 months ago, I suffered from from parasites crawling in and stinging in the tissues. The stinging definitely got under control after taking the high-dose meds (12 mg Iver 4Xd, 630 mg prazi 4Xd, and 250 mg pyrantel 4 Xd, plus a lot of Wormwood - these were prescribed under the care of a doctor). I had 4 months prescribed protocol, with some variations on these meds. I have been off the meds about 2 weeks now, and the stinging and crawling has returned on my head and neck, and in my feet and lower legs. Trying to figure out if they returned due to my stopping the meds, or if this return has something to do with the life cycle of the parasite. Going to start a new protocol with a different doctor tomorrow; Albenza and Alinia. Hope to nip this.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

1.531 sec, (1)